# SDR 2022FA0000217

- Difficulty date: April 19, 2022
- Submitted: April 19, 2022
- Operation: General aviation
- Aircraft: N242M
- Make and model: Cirrus SR22
- Aircraft serial: SR220911
- Aircraft time: 4,206 hours
- Engine: Cont IO550N
- Engine time: 1,511 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 16546001
- Part serial: 3388
- Condition: Cracked
- Location: Zone 400
- Part time: 1,511 hours
- Component: Mount Lower Tub, Cirrus
- Component part number: 16546001
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: E

## Discrepancy

ENGINE MOUNT TRUSS ASSEMBLY HAS CRACKS APPROXIMATELY HALF WAY THROUGH THE BOTTOM TRUSS TUBE AT THE JUNCTION FOR THE MID-SPAN DOWN TUBE WELDS. THE CRACKS ARE PRESENT ON BOTH SIDES OF THE LOWER TRUSS (INBD AND OUTBD).
